• Complex
  • Title
  • Author
  • Keyword
  • Abstract
  • Scholars
Search
Sort by:
Default
  • Default
  • Title
  • Year
  • WOS Cited Count
  • Impact factor
  • Ascending
  • Descending
< Page ,Total 118 >
MEASUREMENT OF IONIZATION AND ATTACHMENT COEFFICIENTS IN DIFLUORODICHLOROMETHANE AND SF6 GAS-MIXTURES EI SCIE Scopus
期刊论文 | 1987 , 20 (9) , 1203-1204 | JOURNAL OF PHYSICS D-APPLIED PHYSICS
WoS CC Cited Count: 11
Abstract&Keyword Cite

Cite:

Copy from the list or Export to your reference management。

GB/T 7714 QIU, Y , WENG, X . MEASUREMENT OF IONIZATION AND ATTACHMENT COEFFICIENTS IN DIFLUORODICHLOROMETHANE AND SF6 GAS-MIXTURES [J]. | JOURNAL OF PHYSICS D-APPLIED PHYSICS , 1987 , 20 (9) : 1203-1204 .
MLA QIU, Y 等. "MEASUREMENT OF IONIZATION AND ATTACHMENT COEFFICIENTS IN DIFLUORODICHLOROMETHANE AND SF6 GAS-MIXTURES" . | JOURNAL OF PHYSICS D-APPLIED PHYSICS 20 . 9 (1987) : 1203-1204 .
APA QIU, Y , WENG, X . MEASUREMENT OF IONIZATION AND ATTACHMENT COEFFICIENTS IN DIFLUORODICHLOROMETHANE AND SF6 GAS-MIXTURES . | JOURNAL OF PHYSICS D-APPLIED PHYSICS , 1987 , 20 (9) , 1203-1204 .
Export to NoteExpress RIS BibTex
DETERMINATION OF ELECTROMAGNETIC ENERGY AND PARAMETERS BY COMPLEMENTARY AND COMPLEMENTARY-DUAL ENERGY METHOD SCIE Scopus
期刊论文 | 1987 , 23 (5) , 2671-2673 | IEEE TRANSACTIONS ON MAGNETICS
Abstract&Keyword Cite

Cite:

Copy from the list or Export to your reference management。

GB/T 7714 NI, C , FENG, CZ , NI, GZ . DETERMINATION OF ELECTROMAGNETIC ENERGY AND PARAMETERS BY COMPLEMENTARY AND COMPLEMENTARY-DUAL ENERGY METHOD [J]. | IEEE TRANSACTIONS ON MAGNETICS , 1987 , 23 (5) : 2671-2673 .
MLA NI, C 等. "DETERMINATION OF ELECTROMAGNETIC ENERGY AND PARAMETERS BY COMPLEMENTARY AND COMPLEMENTARY-DUAL ENERGY METHOD" . | IEEE TRANSACTIONS ON MAGNETICS 23 . 5 (1987) : 2671-2673 .
APA NI, C , FENG, CZ , NI, GZ . DETERMINATION OF ELECTROMAGNETIC ENERGY AND PARAMETERS BY COMPLEMENTARY AND COMPLEMENTARY-DUAL ENERGY METHOD . | IEEE TRANSACTIONS ON MAGNETICS , 1987 , 23 (5) , 2671-2673 .
Export to NoteExpress RIS BibTex
A 2-SIDED INTERVAL ITERATIVE METHOD FOR THE FINITE DIMENSIONAL NONLINEAR-SYSTEMS SCIE
期刊论文 | 1987 , 5 (4) , 307-315 | JOURNAL OF COMPUTATIONAL MATHEMATICS
Abstract&Keyword Cite

Cite:

Copy from the list or Export to your reference management。

GB/T 7714 YOU, ZY , CHEN, XJ . A 2-SIDED INTERVAL ITERATIVE METHOD FOR THE FINITE DIMENSIONAL NONLINEAR-SYSTEMS [J]. | JOURNAL OF COMPUTATIONAL MATHEMATICS , 1987 , 5 (4) : 307-315 .
MLA YOU, ZY 等. "A 2-SIDED INTERVAL ITERATIVE METHOD FOR THE FINITE DIMENSIONAL NONLINEAR-SYSTEMS" . | JOURNAL OF COMPUTATIONAL MATHEMATICS 5 . 4 (1987) : 307-315 .
APA YOU, ZY , CHEN, XJ . A 2-SIDED INTERVAL ITERATIVE METHOD FOR THE FINITE DIMENSIONAL NONLINEAR-SYSTEMS . | JOURNAL OF COMPUTATIONAL MATHEMATICS , 1987 , 5 (4) , 307-315 .
Export to NoteExpress RIS BibTex
THE CONVERGENCE OF THE MULTIGRID ALGORITHM FOR NAVIER-STOKES EQUATIONS SCIE
期刊论文 | 1987 , 5 (3) , 227-237 | JOURNAL OF COMPUTATIONAL MATHEMATICS
Abstract&Keyword Cite

Cite:

Copy from the list or Export to your reference management。

GB/T 7714 CHEN, ZX , LI, KT . THE CONVERGENCE OF THE MULTIGRID ALGORITHM FOR NAVIER-STOKES EQUATIONS [J]. | JOURNAL OF COMPUTATIONAL MATHEMATICS , 1987 , 5 (3) : 227-237 .
MLA CHEN, ZX 等. "THE CONVERGENCE OF THE MULTIGRID ALGORITHM FOR NAVIER-STOKES EQUATIONS" . | JOURNAL OF COMPUTATIONAL MATHEMATICS 5 . 3 (1987) : 227-237 .
APA CHEN, ZX , LI, KT . THE CONVERGENCE OF THE MULTIGRID ALGORITHM FOR NAVIER-STOKES EQUATIONS . | JOURNAL OF COMPUTATIONAL MATHEMATICS , 1987 , 5 (3) , 227-237 .
Export to NoteExpress RIS BibTex
THE STRUCTURE OF THE NORM SYSTEM ON FUZZY-SETS SCIE
期刊论文 | 1987 , 127 (2) , 559-568 | JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
WoS CC Cited Count: 5
Abstract&Keyword Cite

Cite:

Copy from the list or Export to your reference management。

GB/T 7714 ZHANG, WX , LE, HL . THE STRUCTURE OF THE NORM SYSTEM ON FUZZY-SETS [J]. | JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS , 1987 , 127 (2) : 559-568 .
MLA ZHANG, WX 等. "THE STRUCTURE OF THE NORM SYSTEM ON FUZZY-SETS" . | JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 127 . 2 (1987) : 559-568 .
APA ZHANG, WX , LE, HL . THE STRUCTURE OF THE NORM SYSTEM ON FUZZY-SETS . | JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS , 1987 , 127 (2) , 559-568 .
Export to NoteExpress RIS BibTex
ADIABATIC EXPANSION EXHAUST REGENERATIVE REFRIGERATING CYCLE EI SCIE Scopus
期刊论文 | 1987 , 27 (10) , 577-581 | CRYOGENICS
Abstract&Keyword Cite

Cite:

Copy from the list or Export to your reference management。

GB/T 7714 WAN, WW . ADIABATIC EXPANSION EXHAUST REGENERATIVE REFRIGERATING CYCLE [J]. | CRYOGENICS , 1987 , 27 (10) : 577-581 .
MLA WAN, WW . "ADIABATIC EXPANSION EXHAUST REGENERATIVE REFRIGERATING CYCLE" . | CRYOGENICS 27 . 10 (1987) : 577-581 .
APA WAN, WW . ADIABATIC EXPANSION EXHAUST REGENERATIVE REFRIGERATING CYCLE . | CRYOGENICS , 1987 , 27 (10) , 577-581 .
Export to NoteExpress RIS BibTex
MEASURE TAKING FUZZY NUMBERS SCIE
期刊论文 | 1987 , 32 (18) , 1291-1293 | KEXUE TONGBAO
Abstract&Keyword Cite

Cite:

Copy from the list or Export to your reference management。

GB/T 7714 ZHANG, WX . MEASURE TAKING FUZZY NUMBERS [J]. | KEXUE TONGBAO , 1987 , 32 (18) : 1291-1293 .
MLA ZHANG, WX . "MEASURE TAKING FUZZY NUMBERS" . | KEXUE TONGBAO 32 . 18 (1987) : 1291-1293 .
APA ZHANG, WX . MEASURE TAKING FUZZY NUMBERS . | KEXUE TONGBAO , 1987 , 32 (18) , 1291-1293 .
Export to NoteExpress RIS BibTex
THE TRANSPORTIVE PROPERTY AND CONVECTIVE NUMERICAL STABILITY OF THE STEADY-STATE CONVECTION-DIFFUSION FINITE-DIFFERENCE EQUATION SCIE Scopus
期刊论文 | 1987 , 11 (4) , 491-497 | NUMERICAL HEAT TRANSFER
WoS CC Cited Count: 21
Abstract&Keyword Cite

Cite:

Copy from the list or Export to your reference management。

GB/T 7714 TAO, WQ , SPARROW, EM . THE TRANSPORTIVE PROPERTY AND CONVECTIVE NUMERICAL STABILITY OF THE STEADY-STATE CONVECTION-DIFFUSION FINITE-DIFFERENCE EQUATION [J]. | NUMERICAL HEAT TRANSFER , 1987 , 11 (4) : 491-497 .
MLA TAO, WQ 等. "THE TRANSPORTIVE PROPERTY AND CONVECTIVE NUMERICAL STABILITY OF THE STEADY-STATE CONVECTION-DIFFUSION FINITE-DIFFERENCE EQUATION" . | NUMERICAL HEAT TRANSFER 11 . 4 (1987) : 491-497 .
APA TAO, WQ , SPARROW, EM . THE TRANSPORTIVE PROPERTY AND CONVECTIVE NUMERICAL STABILITY OF THE STEADY-STATE CONVECTION-DIFFUSION FINITE-DIFFERENCE EQUATION . | NUMERICAL HEAT TRANSFER , 1987 , 11 (4) , 491-497 .
Export to NoteExpress RIS BibTex
DESIGN OF AN ELECTROSTATIC OPTICAL-SYSTEM FOR ION-BEAM LITHOGRAPHY SCIE
期刊论文 | 1987 , 5 (1) , 165-168 | JOURNAL OF VACUUM SCIENCE & TECHNOLOGY B
WoS CC Cited Count: 6
Abstract&Keyword Cite

Cite:

Copy from the list or Export to your reference management。

GB/T 7714 TANG, TT , SHENG, CY . DESIGN OF AN ELECTROSTATIC OPTICAL-SYSTEM FOR ION-BEAM LITHOGRAPHY [J]. | JOURNAL OF VACUUM SCIENCE & TECHNOLOGY B , 1987 , 5 (1) : 165-168 .
MLA TANG, TT 等. "DESIGN OF AN ELECTROSTATIC OPTICAL-SYSTEM FOR ION-BEAM LITHOGRAPHY" . | JOURNAL OF VACUUM SCIENCE & TECHNOLOGY B 5 . 1 (1987) : 165-168 .
APA TANG, TT , SHENG, CY . DESIGN OF AN ELECTROSTATIC OPTICAL-SYSTEM FOR ION-BEAM LITHOGRAPHY . | JOURNAL OF VACUUM SCIENCE & TECHNOLOGY B , 1987 , 5 (1) , 165-168 .
Export to NoteExpress RIS BibTex
STATISTICAL CONTROL OF LOW-FREQUENCY KNOCK IN MACHINE-TOOL GEARBOX PRODUCTION SCIE Scopus
期刊论文 | 1987 , 22 (3) , 237-242 | MECHANISM AND MACHINE THEORY
Abstract&Keyword Cite

Cite:

Copy from the list or Export to your reference management。

GB/T 7714 QU, LS , CHANG, HF , SHEN, YD et al. STATISTICAL CONTROL OF LOW-FREQUENCY KNOCK IN MACHINE-TOOL GEARBOX PRODUCTION [J]. | MECHANISM AND MACHINE THEORY , 1987 , 22 (3) : 237-242 .
MLA QU, LS et al. "STATISTICAL CONTROL OF LOW-FREQUENCY KNOCK IN MACHINE-TOOL GEARBOX PRODUCTION" . | MECHANISM AND MACHINE THEORY 22 . 3 (1987) : 237-242 .
APA QU, LS , CHANG, HF , SHEN, YD , WAN, JM . STATISTICAL CONTROL OF LOW-FREQUENCY KNOCK IN MACHINE-TOOL GEARBOX PRODUCTION . | MECHANISM AND MACHINE THEORY , 1987 , 22 (3) , 237-242 .
Export to NoteExpress RIS BibTex
10| 20| 50 per page
< Page ,Total 118 >

Export

Results:

Selected

to

Format:
FAQ| About| Online/Total:3845/65800186
Address:XI'AN JIAOTONG UNIVERSITY LIBRARY(No.28, Xianning West Road, Xi'an, Shaanxi Post Code:710049) Contact Us:029-82667865
Copyright:XI'AN JIAOTONG UNIVERSITY LIBRARY Technical Support:Beijing Aegean Software Co., Ltd.